MAUDE Adverse Event Report: MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD. ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 3.0X28
Medical Device Problem Codes Difficult to Remove (1528); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned to manufacturer.The distributor report indicated 2 devices under the event.At this point it cannot be determine which device malfunctioned.2 separate reports will be issued.
 
Event or Problem Description
Description as reported: "sticky ballon".Ballon would not re i've easily after deployment, even after ballon was deflated.No patient injury.Device will not be returned for evaluation.
 
Event or Problem Description
Additional information: final report dated june 19, 2018 - conclusions: the review of the dhr's (device history record) indicates that the products were supplied meeting specifications.There is no evidence to suggest that there were any manufacturing issues that contributed to the reported events.The investigation was limited as we did not receive the used products.It is not possible to reach a definite conclusion as to how and why this event happened with the information that we received.There was no injury to patient.The stents deployed in the patient.The current status of the patient is stable.
 
Event or Problem Description
Event description was updated on may 02, 2018: as reported the elunir 3.0x28 and elunir 3.0x17 us balloons would not remove easily after deployment, even after the balloons were deflated.There was no patient injury reported and products will not be returned for analysis.Additional information received on may 03, 2018: after several attempts the balloon catheter was then removed.Took a couple of tugs for it to be removed.About 30 seconds.The balloon catheters were not removed easily, they were stuck at lesion site after deployment and were removed by continuous wiggling and tugging.The products were stored and handled according to the instructions for use (ifu); no damage was noted to the packaging of the devices; the devices were stored the whole time in the cath lab in a cart; there was no difficulty removing the products from the hoop; there was no difficulty removing the protective balloon covers; there was no difficulty removing the stylet or any of the sterile packaging components; no kinks or other damages were noted prior to inserting the products into the patient; the devices were preped normally (i.E.Maintain negative pressure); the used contrast media was omnipaque; the contrast to saline ratio: 50/50; the same indeflator was used successfully with other devices; there was no resistance/friction while inserting the balloons through the guide catheter.Vessel / lesion characteristics : severe calcified lesion and vessel; there was no difficulty advancing the balloon catheters through the vessel; there was no difficulty crossing the lesion; the balloons deflated normally; the balloon catheters were not kinked while being used; the products were removed intact (in one piece) from the patient; no patient injury occur.The current status of the patient is stable.Additional information received on may 06, 2018: the physician did not try to re-inflate the balloon as instructed in the ifu.

Brand Name
ELUNIR¿ RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, 97775 08
IS  9777508
MDR Report Key7471371
Report Number3003084171-2018-00012
Device Sequence Number10790362
Product Code NIQ
UDI-Device Identifier07290107013994
UDI-Public07290107013994
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/31/2019
Device Model Number3.0X28
Device Catalogue NumberLUN300R28US
Device Lot NumberLNRUS00046
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2018
Supplement Date Received by Manufacturer05/02/2018
05/02/2018
Initial Report FDA Received Date04/29/2018
Supplement Report FDA Received Date05/21/2018
07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1